# SDR SWIA201642008

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 33,161 hours, 29,627 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH.  LEFT MLG SLOW TO EXTEND.   R & R LT MLG SIDE STAY ACTUATOR IAW AMM.  OPS AND LEAK CHECKED GOOD.
